# SDR ASAA2020111133542

- Difficulty date: November 11, 2020
- Submitted: November 14, 2020
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 33,323 hours, 9,714 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON MASTER RECALL EXTINGUISHED ON RESET.  GROUNDED-YES.  VERIFIED DISCREPANCY, PERFORMED LEFT PACK/ZONE TC BITE B737-800 AMM 21-61-00-700-806-002.  FOUND LEFT RAM AIR ACT FAULT 1 TIME.  ABLE TO CLEAR FAULT.  ACCOMPLISHED B737-800 FIM 21-61 TASK 837.  FAULT DID NOT RETURN.  PERFORMED RAM AIR INLET ACTUATOR TEST, REF STEP I REF AMM 21-51-21.  SYSTEM OPERATIONS NORMAL.
